# SDR ASOA2014052210562

- Difficulty date: April 27, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,399 hours, 22,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LOWER WEB CORRODED.  COMPLIED WITH EC/TC 670-53-11-594-01 AND GREO 670-53-11-594-REV.  MAJOR REPAIR.
